Journal of the Mathematical Society of Japan

Fluctuations of Markovian systems in Kac's caricature of a Maxwellian gas

Kohei UCHIYAMA

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 35, Number 3 (1983), 477-499.

Dates
First available in Project Euclid: 27 December 2008

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1230396460

Digital Object Identifier
doi:10.2969/jmsj/03530477

Mathematical Reviews number (MathSciNet)
MR0702771

Zentralblatt MATH identifier
0513.60080

Subjects
Primary: 60K35: Interacting random processes; statistical mechanics type models; percolation theory [See also 82B43, 82C43]
Secondary: 60F99: None of the above, but in this section 82A05

Citation

UCHIYAMA, Kohei. Fluctuations of Markovian systems in Kac's caricature of a Maxwellian gas. J. Math. Soc. Japan 35 (1983), no. 3, 477--499. doi:10.2969/jmsj/03530477. https://projecteuclid.org/euclid.jmsj/1230396460


Export citation